# SDR CALA0300063

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 793
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED AT STA 793. THE CORRODED AREA WAS REMOVED AND A TYPICAL FORMED SECTION REPAIR WAS INSTALLED IAW SRM 51-70-11.
